Sign up | Log in

A Series of events in South East Asia launched in Bangkok on 12th March 2010
followed by Singapore, Kuala Lumpur, Ho Chi Minh, and Jakarta and a mega conference.

Highlight:  Save Out Planet2

Asean Affairs Business Council & The Climate Summit, USA
Proudly Presents
SAVE OUR PLANET 2 (The Eco-Economy)
Thursday, March 25, 2010, 1pm-6pm
The Queen Sirikit National Convention Center, Bangkok

(300-400 participants expected)

Save Our Planet 2 on March 25, 2010 is the sequel to the highly successful Save Our Planet 1 conference on March 12th (Please click this link to see the list of 17 powerful speakers and action packed programme of SOP 1 is organized by the Asian Affairs Business Council in association with The Climate Summit  NCC Management & Development Co., Ltd. ( as the second in our series of events on the urgent issue of the climate crisis that we collectively face.  This second chapter in our ongoing series seeks to enlighten business and government leaders and to move us all toward an active response to the danger before us.  The diplomatic process that culminated in the UN Copenhagen Climate Conference of 2009, failed to produce substantial progress on an agreement to limit the greenhouse gas emissions that are destabilizing the climate system of Earth.  It is up to the business community, individual national governments and regional allies truly concerned with the scarcity and suffering their peoples face in coming decades to reverse the disturbing trends.

Save Our Planet 2 will educate participants on the breadth and scope of the dangers, the basic science behind the climate crisis and the impediments to international negotiations.  Most importantly, it will address what can and must be done by individuals, companies and governments to protect our children’s future.  We will focus on flaws and fixes to our current economic model, the promise and pitfalls of proposed solutions like carbon-offsetting, the simple but powerful solutions we are overlooking, and the nature of an economy we and our children can live by, an eco-economy.  We will close with case studies and imperatives for today and tomorrow.  Save Our Planet 2 will alter the way you see your world and will empower you as an agent of change.

Save Our Planet 2 is an enlightening and motivating event.  It is a ‘must’ for those of us concerned by the continual signs of planetary destabilization that appear daily in the press like:
•    the record breaking typhoon season of 2009,
•    the upsurge in earthquake and tsunami activity around the world caused by the melting of major ice accumulations at the poles and in the Himalayas,
•    the alternation of deluge and drought, to the mega-wildfires from tinder dry conditions.

The Save Our Planet series of conferences is your key to understanding and responding to the forces that are shaping the future of life on Earth.  Your choice is to participate in those forces in their current destructive direction or to make a difference.  After attending the Save Our Planet conference you will make a difference.


Welcome and Opening
1.00 pm:  Master of Ceremonies welcomes everyone.
MC: Akrathood (PAUL) Chareonwongsak, Managing Director, Laotian Thai Business Corporation
1:00 - 1:05 pm:
Welcome by Mom Luang Rajadarasri Jayankura, Chairwoman of Asean Affairs
See VDO  !  Pictures
1:05 - 1:15 pm:
Welcome address by Swarup Roy, Founder & CEO of Asean Affairs
See VDO  !  Pictures    Presentation  !   Speech
1:15 - 1:30 pm:
Keynote speech by Professor Kriengsak Chareonwongsak, President, Institute of Future Studies For Development
See VDO  !  Pictures
The Climate Crisis

1:30 - 1:50 pm: The Implications of Climate Change
Stuart Scott, Director, The Climate Summit, USA

Green Tourism and How to get there
1:50 - 2:10 pm: Green MICE – Meetings, Incentives, Conventions and Exhibitions
Akapol Sorasuchart, President, Thailand Convention & Exhibition Bureau
Pictures  !  Presentation   
The Challenge – Creating a ‘Soft Landing’
2:10 - 2:30 pm: Civilizational Collapse And Beyond
Richard David Hames, Founding Director, Asian Foresight Institute, Dhurakij Pundit University, Bangkok
See VDO  !  Pictures

The Transitional Economy – Paradigm Shifting

The New Eco-economics – A Model We Can Live By

2:30 - 2:50 pm: Energy and Emerson’s Impact on the Carbon Footprint
Mr. Tony Novak, Country General Manager; Emerson (Thailand) Ltd.


2:50 - 3:10 pm: Clean Development and the Carbon Markets
Ingo Puhl, Managing Partner, South Pole Carbon Asset Management Ltd.

See VDO  !  Pictures  !  Presentation   

3:10 - 3:30 pm: The Carbon Expense of Traditional Business Travel 
Tatchapol Poshyanonda, General Manager, Cisco Systems

Thanking Sponsors
3:30- 3:40 pm:  
Thanking The Sponsors
Beverage Break

3:40 -4:00 pm: Brief Break (20 minutes)
Please be back on time as the program will commence in 20 minutes

The Transitional Economy – Paradigm Shifting - Continued

The New Eco-economics – A Model We Can Live By

4:00 - 4:20 pm: The 17 Laws of Sustainability 
Denis Ethier, Founder of the Green Networking Days

4:20 - 4:40  pm: Engaging the poor in the new eco-economics
Mr. Hans Guttman, Coordinator, the Wetlands Alliance, (AIT) Asian Institute of Technology
Pictures  !  Presentation

4:40 - 5:00  pm: Mission Zero in Action Practical application of Interface's sustainability principles at our manufacturing facility in Thailand
Robin Wilson, General Manager, Interfaceflor, Thailand

See VDO  !  Pictures  !  Presentation

5:00 - 5:20 pm: Integrating the Cost of Ecosystem Services into the Business Model
Janaka de Silva Ph.D., Program Manager, International Union for the Conservation of Nature (IUCN)

See VDO  !  Pictures  !  Presentation

Actions for Today and Tomorrow

5:20 - 6:00 pm: Panel Discussion: Moderated by Mr. Hans Guttman, Coordinator, The Wetlands Alliance, (AIT) Asian Institute of Technology.Panelists: Professor Kriengsak Chareonwongsak, Mr. Stuart Scott, Khun Akapol Sorasuchart, Mr. Richard David Hames, Khun Tatchapol Poshyanonda, Mr. Tony Novak, Mr. Ingo Puhl, Khun Benjagoon Pongpoon, Mr. Robin Wilson      

An interactive moderated discussion with presenters and audience to elicit the day’s highlights and to evolve
collective strategies and ideas for action in the public and private sectors and our personal lives.
See VDO  !  Pictures


Note to Invited Guest Speakers:
Since our predominant aim is to have the best possible outcome from each Save Our Planet conferences, all potential presenter invitations are extended to become part of our ‘speaker team’ that each conference will draw upon.  This allows the greatest flexibility in creating harmonious, balanced and effective programs. We sincerely appreciate your understanding that invitations to speak are for the general conference series and not guaranteed placement in any particular event.

Home | About Us | Contact Us | Special | Features | News | Magazine | Events | TV | Press Release | Advertise With us

Our Products | Work with us | Terms of Use | Site Map | Privacy Policy | Refund Policy | Shipping/Delivery Policy

Version 5.0


Copyright © 2007-2011 TIME INTERNATIONAL MANAGEMENT ENTERPRISES CO., LTD. All rights reserved.
Bangkok, Thailand